MAUDE Adverse Event Report: MIO¿; INSET II 80/9 PCC GREY

MIO¿; INSET II 80/9 PCC GREY
Lot Number 5208231
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient was a life guard and he reported that few days before this report, his blood sugar level climbed up to over 20 mmol/l when he noticed that his set had broken.He thought nothing of it because he always kept his pump on his belt and thought that he had zippered the line and broke it by accident.On the day of this report, after he had primed the line and while he was changing his site, he had uncoiled it to be able to insert but it broke in his hands.Both of his infusion sets were from the same container that broke from the same spot.It had appeared as if the sites were getting kinked from where the line is locked in on the insertion device.The site location was patient's abdomen and the pump was worn on his waist.The location of detachment was at the tubing.The infusion had been in use since last three days and the infusions were stored in a cupboard in the kitchen.There was no stress or pull on the tubing and the pump was not dropped with the set connected to his body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key8442851
Report Number3003442380-2019-00650
Device Sequence Number2169976
Product Code FPA
UDI-Device Identifier05705244007857
UDI-Public05705244007857
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5208231
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date03/22/2019
Patient Sequence Number1